# SDR SIMA20220921006

- Difficulty date: September 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263003
- Condition: Corroded
- Location: Frms 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 - RH CENTER FLOOR SEAT TRACK IS CORRODED IN 2 SPOTS BETWEEN FR 17-18. (LEVEL 2 CORROSION) (MAJOR REPAIR). -C/A-PERFORMED CUTOUT OF CORROSION AT FR 17 AND REMOVED CROWN TEETH AND CORROSION ON FWD END OF RH SEAT TRACK BTW FR 17-18 AND FABRICATED AND INSTALLED DOUBLER AND FILLER IAW ERS-EJ-53MR-4638.
